# SDR MASA20220411182

- Difficulty date: April 3, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670316321
- Part serial: NA
- Condition: Corroded
- Location: E/E Comparment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 19RH BTW FS295-FS330, AT MAIN E/E COMPARTMENT. 
CORRECTIVE ACTION: STRINGER 19RH BTW FS295-FS330 WAS REPLACED PER CRJ900 SRM 53-00-03-201-001-A02.
